# SDR EE4Y2025031021936

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 4,641,062 hours, 30,310 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Link
- Condition: Corroded
- Location: Zone 400
- Part time: 4,641,062 hours, 30,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, PYLON #2, LOWER LINK FITTING, INBOARD & OUTBOARD LUG, INBOARD FACE WITH CORROSION THE DAMAGE WAS CORRECTED IN ACCORDANCE WITH THE REPAIR INSTRUCTIONS OUTLINED IN ETD2025-190-900325 AND THE COOPESA ENGINEERING ORDER COO-EO-2025-21594-R00
